transparent gif


Ej inloggad.

Göteborgs universitets publikationer

Conjugacy of real diffeomorphisms. A survey.

Författare och institution:
Anthony G O'Farrell (-); Maria Roginskaya (Institutionen för matematiska vetenskaper, matematik, Chalmers/GU)
Publicerad i:
St. Peterburg Mathematical Journal, 22 s. 1-40
Artikel, refereegranskad vetenskaplig
Sammanfattning (abstract):
Given a group G, the conjugacy problem in G is the problem of giving an effective procedure for determining whether or not two given elements f, g of G are conjugate, i.e. whether there exists h belonging to G with fh = hg. This paper is about the conjugacy problem in the group Diffeo(I) of all diffeomorphisms of an interval I in R. There is much classical work on the subject, solving the conjugacy problem for special classes of maps. Unfortunately, it is also true that many results and arguments known to the experts are difficult to find in the literature, or simply absent. We try to repair these lacunae, by giving a systematic review, and we also include new results about the conjugacy classification in the general case.
Ämne (baseras på Högskoleverkets indelning av forskningsämnen):
Matematik ->
Matematisk analys
conjugacy, diffeomorphism
Ytterligare information:
Original publication (in Russian) in Algebra i Analiz (2010), vol 20 (1), pages 3-46. (ISSN: 0234-0852)
Postens nummer:
Posten skapad:
2011-01-04 13:37
Posten ändrad:
2014-09-29 09:29

Visa i Endnote-format

Göteborgs universitet • Tel. 031-786 0000
© Göteborgs universitet 2007